# SDR SWIA972072

- Difficulty date: October 29, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 10,538 hours, 15,173 cycles
- Engine: Pwa PW118A
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WHEEL FREEZES INFLIGHT IN NEGATIVE TEMPS.  REPLACED AILERON TRIM ACTUATOR IAW MM 27-12-01.  OPS CHECKS GOOD.  P/N ON:  5301, S/N:  394, S/N OFF:  408.
